# SDR SWAA2019103038379

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT WING GROUND ILLUMINATION EMERGENCY LIGHT INOP.         / RELAMPED LIGHT IAW AMM.
